# SDR GAIA00787

- Difficulty date: November 24, 2000
- Submitted: January 24, 2001
- Operation: Air carrier
- Aircraft: N69740
- Make and model: Boeing 727224
- Aircraft serial: 20668
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND INTERCOSTAL CORRODED AT STATION 560.  REPLACED INTERCOSTAL IAW B727 SRM 51-30-2.  (M)
